# SDR UALA2012013000596

- Difficulty date: January 28, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 41,811 hours, 9,062 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 390
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP VENT FAN STATUS MSG.  PULLED BREAKER AND CONNECTOR FROM FAN PER MEL.  FORWARD CARGO HEAT NOT AVAILABLE, NO LIVE ANIMALS IN FWD PIT.  REPLACED FAN.  GROUND TEST & OPS CHK'D NORMAL, MSG CLEARED.
